# SDR AWXA200700771

- Difficulty date: June 24, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 53,923 hours, 36,283 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ROWS 12 THRU 17 INOP.  MX REPINED THE CONNECTOR.  OPERATIONAL CHECK WAS GOOD.
